# SDR KPVA201104

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 50,837 hours, 75,478 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: AA2511S8
- Condition: Failed
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G

## Discrepancy

ON DESCENT, THE FLIGHT CREW OBSERVED THE AUX INV CAUTION LIGHT ILLUMINATED.  AT THAT TIME AN ELECTRICAL ODOR WAS NOTICED BUT NO SMOKE.  THE FLIGHT CREW DONNED THEIR O2 MASKS AND PROCEEDED WITH THEIR CHECKLIST.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT THE AUX INVERTER WAS INOP AND DEFERRED IT PER MEL 24-8.  THAT EVENING THE AUX INVERTER WAS REPLACED AND THE MEL CLEARED.
